The cough is a deep cough that won't stop for a while. Of course it keeps me awake and also my husband. I am 67 years old and have changed BP meds several times because of the coughing. The last BP med. was Norvasc 5 mg.
2 Sep 2010
Sorry, cough is not a reported side effect of Bystolic.
You may need to see your doctor again.
- Bystolic Information for Consumers
- Bystolic Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bystolic (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
The reason my doctor started me on bystolic is because everytime I went to go take my physical for work I will get real nervous and my blood pressure ...
1 answer • 7 Oct 2010
I started Lisinopril about a month ago for high blood pressure, and have developed a dry cough I can hardly sleep at night and I'm driving my ...
3 answers • 28 May 2013
... had a tickle in my throat for a long time. I'm constantly coughing. Doctors have said it's post nasal drip. I'm going out of my ...
4 answers • 6 Aug 2013
It interrupts my sleep and after a couple of months it gets worse. I do well with the beta blockers like Benicar, but it is so expensive! What can I ...
3 answers • 29 Sep 2013
I started taking it today for the first time for my high blood pressure. I have never had high blood pressure until just recently due to a lot of ...
1 answer • 27 Mar 2014